# SDR ASAA2015121514277

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,816 hours, 9,185 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM FAILURE.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER IAW QRH.  NORMAL OPS.
